MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF CRT-D; Implantable Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE? HF CRT-D; Implantable Cardiac Resynchronization Therapy Defibrillator
Model Number G547
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Asystole (4442)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) presented to the emergency room with asystole and transcutaneous pacing for resuscitation.Technical services (ts) was notified that an emergency device replacement occurred to a competitors device.Ts reviewed data and found only four successful left ventricular automatic threshold tests in the previous three months; however, no reason was provided.The device was returned to boston scientific for further analysis.No additional adverse patient effects were reported.This crt-d is no longer in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
RESONATE? HF CRT-D
Common Device Name
Implantable Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50801950
Report Number2124215-2026-49625
Device Sequence Number13397861
Product Code NIK
UDI-Device Identifier00802526589744
UDI-Public(01)00802526589744(17)270403
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG547
Device Catalogue NumberG547
Device Lot Number359968
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age77 YR
Patient SexMale